# SDR AALA202012159001

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737-8
- Aircraft serial: 44455
- Aircraft time: 2,364 hours, 925 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 20102060103
- Condition: Inoperative
- Location: Autobrakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DURING DESCENT, SELECTED AUTOBRAKES 2 AND AMBER ANTI-SKID CAUTION LIGHT ILLUMINATED, RECYCLED AND LIGHT WENT AWAY.  ON LANDING, AUTOBRAKES IMMEDIATELY DISARMED AT TOUCHDOWN.  REPLACED AUTOBRAKE CONTROL UNIT WITH SERVICEABLE UNIT, IAW AMM 32-42-81.  OPERATIONS CHECK GOOD.
